gynecologist-icon
Mild bleeding
She had condom slippage on 15th October, and took ipill on 16th October, ovulation expected on 21 october. Last period date was 8th September. From 26th mild bleeding with mild cramps started required pad. What is it? Need of pregnancy test
20 Views v

Answers (3)

Yes UPT OR USG
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Yes,pregnancy test is required.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Spotting with mild cramps about ten days after an emergency pill is a known side effect, since it can shift your cycle and cause breakthrough bleeding before your period properly resets. It doesn't rule out pregnancy on its own though, especially with the condom slipping first.
Next Steps
Take a home urine pregnancy test now, ideally with first morning urine, since that's the only way to be sure. If it comes back positive, or the bleeding continues, a scan can rule out an ectopic pregnancy or an early miscarriage.
Health Tips
Go in for an in-person check straightaway if the bleeding soaks more than a pad an hour, or you feel dizzy or pain on one side; please see a gynaecologist the same day if that happens.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.